# SDR SWAA2023101600435

- Difficulty date: September 13, 2023
- Submitted: October 16, 2023
- Operation: Air carrier
- Aircraft: N448WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33721
- Aircraft time: 64,386 hours, 38,370 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FRAME LOCATED BS259.5 AT LEVEL STR9R FLIGHT COMPARTMENT 2023-569682<[01] REPAIRED FRAME LOCATED ON BS259.5 BTW WL 240 & WL 280 AND BTW RBL 20 AND RBL 50 AT FLIGHT COMPARTMENT I.A.W. EA 23-153-02936;EA 23-153-02936-WIP1 AND 23-153-02936-WIP2. SEE INDIVIDUAL SIGN-OFFS BELOW.;[02] CERTIFIED RII MAJOR REPAIR PERFORMED.  SEE INDIVIDUAL SIGNOFFS BELOW.
